# SDR DALA2018061504033

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 46,893 hours, 37,767 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEADING EDGE INBOARD AND OUTBOARD SECTION OF LEADING EDGE SPLICE BELT ON HORIZONTAL STABILIZER LT. CORROSION ON LEADING EDGE INBOARD AND OUTBOARD SECTION OF LEADING EDGE SPLICE BELT ON HORIZONTAL STABILIZER LT WERE REPAIRED PER SRM VOL I 55-10-03 PAR 7 AND ETI-90-18-040 REV 1 ER/A 569463-14.
